# SDR SWAA2022022872728

- Difficulty date: December 4, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S AFT OUTBD SEAT TRACK CORRODED AT FASTENER HOLES AND GOUGED AT CORNER / REMOVED AND REPLACED FO'S OUTBD SEAT TRACK IAW AMM 25-11-11-400-801 ATAG# WN6879
